# SDR TSAA20230606102

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/303 LIGHT CORROSION AT RH SIDE EXTERNAL SKIN AT STA 1088, S-16R.  ALL CORROSION REMOVED AT RH SIDE EXTERNAL SKIN AT STA 1088, S-16R.  REMOVED 0.004" MATERIAL & REMAINING 0.049" IS WITHIN ALLOWABLE LIMIT.  AREA CLEAN & PROTECTIVE I.A.W. B737-300 SRM 51-10-2 / 51-20-1 & 53-00-01 ALLOWABLE DAMAGE 1.
